Surfaces with isothermic-conjugate system of curves having as spherical image equidistant curves
Časopis pro pěstování mathematiky a fysiky (1915)
- Volume: 044, Issue: 1, page 16-24
- ISSN: 1802-114X
Access Full Article
topHow to cite
topVelísek, František. "Plochy s isothermicko-konjugovaným systémem čar majících za sférický obraz čáry aequidistantní." Časopis pro pěstování mathematiky a fysiky 044.1 (1915): 16-24. <http://eudml.org/doc/25548>.
@article{Velísek1915,
author = {Velísek, František},
journal = {Časopis pro pěstování mathematiky a fysiky},
language = {cze},
number = {1},
pages = {16-24},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {Plochy s isothermicko-konjugovaným systémem čar majících za sférický obraz čáry aequidistantní},
url = {http://eudml.org/doc/25548},
volume = {044},
year = {1915},
}
TY - JOUR
AU - Velísek, František
TI - Plochy s isothermicko-konjugovaným systémem čar majících za sférický obraz čáry aequidistantní
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1915
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 044
IS - 1
SP - 16
EP - 24
LA - cze
UR - http://eudml.org/doc/25548
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.